# SDR QXEA2021122700566

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 24,394 hours, 26,125 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARPET PULLING UP IN FRONT OF 2D-E. REMOVED FROM SERVICE. RESECURED CARPET AT SEAT 2D-E AS NEEDED. NO FURTHER DEFECTS NOTED.. RETURNED TO SERVICE.
